# SDR SWAA2021081705290

- Difficulty date: July 29, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 75,857 hours, 44,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE HAS CORROSION AROUND NUT PLATE HOLES BS727 TO BS847 LBL25 WL156 / EVALUATED CORROSION ON ACB L/H FLOOR TO SIDEWALL SUPPORT; BS 727-847; REMOVED .015' FROM ORIG .040'; FOUND TO BE OUT OF LIMITS; IAW SRM 53-00-53-1A-2; REMOVED DAMAGED SECTION; LOCATED; DRILLED AND INSTALLED NEW FLOOR TO SIDEWALL SUPPORT; BS 727-847 L/H. IAW SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; DWG 146A7500.
